default-icon

Long time insomnia

Hi doctor, my cousin passed away two month before, I decided to take some sedative pills ..and I hv one doubt if I take sedative pills with alcohol any problem will occurs for me ??
views-icons 32 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Long time insomnia

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
First of all, sedatives are not joke.
You shouldn't be taking any medications without a doctors permission. 
I would suggest you consult a psychiatrist in person for further evaluation and management.  He will help you.
Sedatives along with alcohol is totally a bad idea.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K Pune | General Physician
Answered
You are presently in post traumatic stress(on bereavement of near one)....sedative is no answer to deal with this crisis....you need counselling and behaviour therapy.Moreover alcohol intake with sedative is dangerous as they have additive action on nervous system...so avoid taking together.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO